×

Found 346 Documents (Results 1–100)

100
MathJax

Quadratic-exponential functionals of Gaussian quantum processes. (English) Zbl 07484156

PDF BibTeX XML Cite
Full Text: DOI arXiv

Non-commutative stochastic independence and cumulants. (English) Zbl 1381.46057

MSC:  46L53 46L54 60B99 60A05 18D10
PDF BibTeX XML Cite
Full Text: DOI arXiv

Relationship between the Itô-Schrödinger and Hudson-Parthasarathy equations. (English. Russian original) Zbl 1366.81214

Dokl. Math. 95, No. 1, 87-91 (2017); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 472, No. 5, 516-520 (2017).
MSC:  81S22 81S25 81Q12
PDF BibTeX XML Cite
Full Text: DOI

Classification of \(E_0\)-semigroups by product systems. (English) Zbl 1416.46065

Memoirs of the American Mathematical Society 1137. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1738-3/print; 978-1-4704-2826-6/ebook). vi, 130 p. (2016).
MSC:  46L55 47D06 46L53
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification